Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 262, NWS Dodge City, KS

October 19, 2005Ford County, Gray County, Meade County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Oct 19, 2005, 3:39 PM CDT for Ford County, Gray County, Meade County, Kansas. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 19, 2005, 3:39 PM CDT (20:39 UTC)
Expired
Oct 19, 2005, 4:30 PM CDT
In force
51 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

Counties Ford County, KS, Gray County, KS, Meade County, KS

The radar

The Dodge City radar (KDDC), 44 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 19, 3:55 PM CDTHAIL 16 Se Montezuma, KS
Oct 19, 4:20 PM CDTHAIL 17 S Ensign, KS
Oct 19, 4:36 PM CDTTORNADO9 Nw Meade, KSBRIEF ROPE TORNADO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 19, 3:35 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2005-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2005-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1754 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 192039
SVRDDC
KSC057-069-119-192130-
/O.NEW.KDDC.SV.W.0262.051019T2039Z-051019T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
339 PM CDT WED OCT 19 2005

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FORD COUNTY IN SOUTHWEST KANSAS.
  SOUTHEASTERN GRAY COUNTY IN SOUTHWEST KANSAS.
  NORTHERN MEADE COUNTY IN SOUTHWEST KANSAS.

* UNTIL 430 PM CDT

* AT 335 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 18 MILES SOUTHWEST OF THE HAGGARD ELEV...MOVING NORTHEAST
  AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF SOUTHWESTERN FORD COUNTY...
  RURAL AREAS OF SOUTHEASTERN GRAY COUNTY...
  RURAL AREAS OF NORTHERN MEADE COUNTY...
  THE HAGGARD ELEV...
  ENSIGN...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING WAS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

LAT...LON 3739 10058 3728 10036 3773 9992 3773 10031

$$

JOHNSON
2 follow-up statements
000 
WWUS53 KDDC 192054
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
354 PM CDT WED OCT 19 2005

KSC057-069-119-192130-
/O.CON.KDDC.SV.W.0262.000000T0000Z-051019T2130Z/
GRAY KS-FORD KS-MEADE KS-
354 PM CDT WED OCT 19 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHEASTERN GRAY...
SOUTHWESTERN FORD AND NORTHERN MEADE COUNTIES UNTIL 430 PM CDT...

AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH
SIZE HAIL.  THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF MONTEZUMA...
AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF SOUTHWESTERN FORD COUNTY...
  RURAL AREAS OF SOUTHEASTERN GRAY COUNTY...
  RURAL AREAS OF NORTHERN MEADE COUNTY...
  THE HAGGARD ELEV...
  ENSIGN...

IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND 
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY 
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN 
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
WEDNESDAY EVENING FOR SOUTH CENTRAL KANSAS. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING FOR
SOUTHWESTERN KANSAS.

LAT...LON 3739 10058 3728 10036 3773 9992 3773 10031

$$

18
000 
WWUS53 KDDC 192116
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
415 PM CDT WED OCT 19 2005

KSC119-192125-
/O.CAN.KDDC.SV.W.0262.000000T0000Z-051019T2130Z/
MEADE KS-
415 PM CDT WED OCT 19 2005

...THE SEVERE THUNDERSTORM WARNING FOR MEADE COUNTY HAS BEEN
CANCELLED...

AT 414 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAS MOVED NORTH OUT OF THE 
WARNED AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED.

ANOTHER SEVERE THUNDERSTORM OVER NORTHEASTERN SEWARD COUNTY MAY 
IMPACT PORTIONS OF MEADE COUNTY THROUGH 5 PM WHICH MAY WARRANT 
ANOTHER WARNING.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT 
WEDNESDAY EVENING FOR SOUTHWESTERN KANSAS.

LAT...LON 3773 10030 3773 9992 3748 10017 3748 10051

$$

KSC057-069-192130-
/O.CON.KDDC.SV.W.0262.000000T0000Z-051019T2130Z/
GRAY KS-FORD KS-
415 PM CDT WED OCT 19 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHEASTERN GRAY AND
SOUTHWESTERN FORD COUNTIES UNTIL 430 PM CDT...

AT 414 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING UP TO ONE INCH SIZE HAIL.  THIS STORM WAS LOCATED NEAR
ENSIGN...AND MOVING NORTHEAST AT 35 MPH.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT 
WEDNESDAY EVENING FOR SOUTHWESTERN KANSAS.

LAT...LON 3773 10030 3773 9992 3748 10017 3748 10051

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 1:59 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Oct 19, 1:59 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
159 PM CDT WED OCT 19 2005

.DISCUSSION...

DAYS 1-2...

MAIN FORECAST CHALLENGE IS IN THE FIRST PERIOD WITH RESPECT TO
CONVECTION...SOME SVR...AS THE UPPER LOW MOVES ACROSS SOUTHWEST
KANSAS.

18Z SURFACE ANALYSIS SHOWS A STATIONARY FRONT EXTENDING FROM AROUND
BARBER COUNTY WEST SOUTHWESTWARD TO THE OKLAHOMA PANHANDLE.  MID
LEVEL SYNOPTIC DRY INTRUSION HAD ENCOMPASSED MUCH OF THE CENTRAL AND
WESTERN CWA MOST OF THE DAY SO FAR.  THIS HAS ACTUALLY ALLOWED
INSOLATION NORTH OF THE FRONT...HELPING TO SLOW THE COLD FRONT DOWN
IN THE SOUTHWEST...ALONG WITH THE DYNAMIC PRESSURE FALLS IN ADVANCE
OF THE LOW.  TRIPLE POINT SETTING UP NICELY IN THE CENTRAL OKLAHOMA
PANHANDLE, AND THIS AREA IS ALSO WHERE LOW LEVEL THETA-E AXIS IS
NOSING UP TOWARDS.  LATEST 1KM VISIBLE SHOWS TCU DEVELOPING IN
OKLAHOMA PANHANDLE AS OF 1830 UTC.  ONGOING AXIS OF ELEVATED
CONVECTION FROM STAFFORD TO MEDICINE LODGE WILL CONTINUE TO SHIFT
EASTWARD, ALTHOUGH THERE CONTINUES TO BE DEVELOPMENT OF ELEVATED
SHOWERS AND THUNDERSTORMS BACK WESTWARD TOWARDS NESS CITY TO DODGE
CITY TO ASHLAND.

IMPRESSIVE INSTABILITY IS PRESENT NORTH OF THE SURFACE FRONT.  H8
CAPE OF AROUND 800 TO 1000 J/KG WILL AUGMENT THE REGION OF GREATEST
THETA-E DECREASE IN THE H6-H7 LAYER FOR FAIRLY VIGOROUS CONVECTION.
LARGE HAIL WILL CERTAINLY BE A POSSIBILITY AS FAR NORTH AS ULYSSES
TO CIMARRON TO JETMORE TO LARNED THROUGH 03Z.  THE UPPER LOW WILL
CONTINUE TO BE ON THE MOVE, AND THE BULK OF THE CONVECTIVE ACTIVITY
WILL BE EXITING THE CENTRAL AND EASTERN CWA AFTER 06Z.  WILL KEEP
THE CATEGORICAL POPS GOING IN THE CENTRAL AND EASTERN ZONES, MAINLY
CENTERED AROUND THE 22Z TO 02Z TIME FRAME.

COLD ADVECTION WILL BE IN FULL FORCE OVERNIGHT AND TOMORROW.  THE
COLD ADVECTION AND RESIDUAL WRAP AROUND MOISTURE WILL CONTRIBUTE TO
LOW STRATUS CLOUDS, PARTICULARLY IN THE NORTHEASTERN ZONES EARLY
TOMORROW.  HIGHS WILL STRUGGLE TO REACH 60 NEAR HAYS WITH SOME NEAR
70F READINGS IN THE FAR SOUTHWEST TOWARDS ELKHART.  LIGHT WINDS
TOMORROW NIGHT WITH A FEW HIGH LEVEL CLOUDS WILL ALLOW TEMPS TO DROP
DOWN WELL INTO THE LOWER 40S.  MUCH THE SAME FOR FRIDAY WITH
CONTINUED SURFACE RIDGING IN PLACE AS NORTHWEST FLOW IN THE MID AND
UPPER LEVELS BEGINS TO AMPLIFY MORE.

DAYS 3-7...

MODELS AND ENSEMBLES NOW CLUSTERING AROUND THE SOLUTION OF BRINGING
A COLD CLOSED UPPER LOW SOUTH FROM CANADA INTO THE EASTERN 2/3RDS OF
THE CONUS THIS WEEKEND. THEREFORE SIGNIFICANTLY COLDER WEATHER AT
LEAST INTO TUESDAY OF NEXT WEEK. EXPECT THE MODELS TO HAVE THEIR
USUAL BIAS OF LIFTING THE LOW OUT TOO SOON SO WILL MAINTAIN THE COOL
TEMPERATURES THROUGH DAY SEVEN FOR NOW. GOING GRIDS HAVE THIS IN
HAND AND WILL NEED ONLY SOME COSMETIC TWEAKS TO MATCH OUR
NEIGHBORS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  44  63  41  66 /  80   0   0   0
GCK  43  64  38  66 /  80   0   0   0
EHA  43  68  40  68 /  50   0   0   0
LBL  44  66  41  68 /  80   0   0   0
HYS  42  60  41  64 /  90   0   0   0
P28  48  61  43  67 /  90   0   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UMSCHEID/JOHNSON
Hazardous weather outlook, Oct 19, 5:11 AM CDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
511 AM CDT WED OCT 19 2005

KSZ065-066-076>081-085>090-201000-
BARBER-CLARK-COMANCHE-EDWARDS-FORD-GRAY-HASKELL-KIOWA-MEADE-PAWNEE-
PRATT-SEWARD-STAFFORD-STEVENS-
511 AM CDT WED OCT 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
AND SOUTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEVELOP BY THIS THIS AFTERNOON.  THERE
IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS SOUTH OF A LIBERAL TO
LARNED LINE, BETWEEN 4 PM AND 11 PM CDT.  THE MAIN HAZARD FROM
THESE STORMS WILL BE HAIL UP TO THE SIZE OF QUARTERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON AND EVENING, SOUTH OF A
LIBERAL TO LARNED LINE.

KSZ030-031-043>046-061>064-074-075-084-201000-
ELLIS-FINNEY-GRANT-HAMILTON-HODGEMAN-KEARNY-LANE-MORTON-NESS-RUSH-
SCOTT-STANTON-TREGO-
511 AM CDT (411 AM MDT) WED OCT 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
AND SOUTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH
TONIGHT.  AT THIS TIME, IT DOES NOT APPEAR AS IF ANY STORMS WILL
REACH SEVERE LIMITS.  RAINFALL WILL AVERAGE FROM A HALF INCH TO AN
INCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

12/24

In the hours before

Special weather statement, Oct 19, 12:39 PM CDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1239 PM CDT WED OCT 19 2005

KSZ080>081-087>090-200145-
BARBER-CLARK-COMANCHE-KIOWA-MEADE-PRATT-
1239 PM CDT WED OCT 19 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
834 IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING AREA...

IN KANSAS THIS WATCH INCLUDES 6 COUNTIES

IN SOUTH CENTRAL KANSAS

BARBER...COMANCHE...KIOWA...
PRATT...

IN SOUTHWEST KANSAS

CLARK...MEADE...

THIS INCLUDES THE CITIES OF...ASHLAND...COLDWATER...FOWLER...
GREENSBURG...HAVILAND...KIOWA...MEADE...MEDICINE LODGE...
MINNEOLA...PRATT...PROTECTION AND SUN CITY.
Special weather statement, Oct 19, 3:37 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
337 PM CDT WED OCT 19 2005

KSZ080>081-087>090-200200-
BARBER-CLARK-COMANCHE-KIOWA-MEADE-PRATT-
337 PM CDT WED OCT 19 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
835 UNTIL 9 PM CDT THIS EVENING WHICH REPLACES A PORTION OF
SEVERE THUNDERSTORM WATCH 834. THE NEW WATCH IS VALID FOR THE
FOLLOWING AREA...

IN KANSAS THE NEW WATCH INCLUDES 6 COUNTIES

IN SOUTH CENTRAL KANSAS

BARBER...COMANCHE...KIOWA...
PRATT...

IN SOUTHWEST KANSAS

CLARK... MEADE...

THIS INCLUDES THE CITIES OF...ASHLAND...COLDWATER...FOWLER...
GREENSBURG...HAVILAND...KIOWA...MEADE...MEDICINE LODGE...
MINNEOLA...PRATT...PROTECTION AND SUN CITY.

KSZ044>046-062>066-075>079-085>086-200200-
EDWARDS-FINNEY-FORD-GRANT-GRAY-HASKELL-HODGEMAN-KEARNY-LANE-NESS-
PAWNEE-RUSH-SEWARD-STAFFORD-STEVENS-
337 PM CDT WED OCT 19 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
835 IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING AREA...

IN KANSAS THIS WATCH INCLUDES 16 COUNTIES

IN CENTRAL KANSAS

RUSH...

IN SOUTH CENTRAL KANSAS

EDWARDS...PAWNEE...STAFFORD...

IN SOUTHWEST KANSAS

FINNEY...FORD...GRANT...
GRAY...HASKELL...HODGEMAN...
KEARNY...SEWARD...STEVENS...

IN WEST CENTRAL KANSAS

LANE...NESS...SCOTT...

THIS INCLUDES THE CITIES OF...BUCKLIN...BURDETT...CIMARRON...
DEERFIELD...DIGHTON...DODGE CITY...GARDEN CITY...HANSTON...
HUDSON...HUGOTON...JETMORE...KALVESTA...KINSLEY...KISMET...
LA CROSSE...LAKIN...LARNED...LEWIS...LIBERAL...MONTEZUMA...
MOSCOW...NESS CITY...RUSH CENTER...SATANTA...SCOTT CITY...
ST. JOHN...STAFFORD...SUBLETTE AND ULYSSES.

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 3:16 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Meade59 min
Oct 19, 3:37 PM CDTSevere Thunderstorm WarningDDCStafford23 min
Oct 19, 3:50 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee40 min
Oct 19, 3:55 PM CDTSevere Thunderstorm WarningDDCHaskell, Seward50 min
Oct 19, 4:12 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Pawnee34 min
Oct 19, 4:21 PM CDTSevere Thunderstorm WarningDDCFord39 min
Oct 19, 4:31 PM CDTTornado WarningDDCMeade29 min
Oct 19, 4:41 PM CDTSevere Thunderstorm WarningDDCGray44 min
Oct 19, 4:46 PM CDTTornado WarningDDCFord, Gray29 min
Oct 19, 4:54 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman36 min
Oct 19, 5:19 PM CDTSevere Thunderstorm WarningDDCFord41 min
Oct 19, 5:22 PM CDTSevere Thunderstorm WarningDDCHodgeman38 min
Oct 19, 5:32 PM CDTSevere Thunderstorm WarningDDCClark43 min
Oct 19, 5:42 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee63 min
Oct 19, 5:54 PM CDTSevere Thunderstorm WarningDDCFord36 min
Oct 19, 6:17 PM CDTSevere Thunderstorm WarningDDCRush18 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.